# SDR GTIA2023050837173

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 17,485 hours, 7,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: RFM31594
- Condition: Leaking
- Location: L1 Door
- Part time: 17,488 hours, 7,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING L1 DOOR CYLINDER BOTTLE FOUND A LEAK-R&R L1 DOOR CYLINDER BOTTLE (1500WM) IAW AMM 52-11-14, OPS CHECK GOOD. LEAK CHECK GOOD.
